sluggish, have headaches and just over all do not feel well at all. is this normal? I am taking 500 mg in the morning and at night. My dr has me on a step program eventually taking 2 pills in am and 2 pills in pm.
I started taking Metformin 9 days ago for insulin resistance. I feel absolutely terrible.I am tired?
Question posted by jojo197794 on 9 Aug 2012
Last updated on 14 December 2012 by Marie08
it is normal to feel that way and if it gets to bad to where you cant take it anymore there is other medications smiler to metformin that are not as harsh you can ask your doctor about trying. it does take awhile to get use to metformin but it does get better i started mine 11 months ago an was so nauseous the first couple of months that i couldn't keep any food down. after awhile my doctor prescribed phentermine to help with weight loss and it also helped by giving me energy an took the sluggish feeling away. ask your doctor about taking B12 vitamins for energy.
ask your doctor about Kombiglyze XR. I used to be tired alot as well and sometimes had that just don't feel normal feeling as well. But I was also on some other meds as well until my new doctor took me off of those and now I'm not tired early in the evening.
Are you testing your blood sugars throughout the day? Headache is pretty common but it could be your blood sugar dipping too low. When you feel bad, get into the habit of doing a blood sugar check. Keep note of the value as well as your symptoms and what time it is. Take this with you to your next Dr appt. Be sure that you are eating properly. You need to be eating small frequent meals or three moderate meals with two or three light snacks. If you dont eat enough, often enough, you will feel terrible. Eating good well balanced nutritious food is very important in treating insulin resistance and diabetes. Have you had any nutrition classes or spoken to a dietician yet?
headache, insulin resistance, insulin, metformin
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.